Rate of Growth of Triple Sequence Spaces Defined in Double Orlicz Function
Keywords:solid, triple sequences spaces , double Orlicz function, metric space
By this article we present the rate for growth of triple sequences space which defined by double Orlisz function and introduce universal properties of these spaces.
T. Apostol, Mathematical Analysis, Addison-Wesley , London, 1978.
T. J. Bromwich, An Introduction to the Theory of Infinite Series, Macmillan, New York, NY, USA, 1965.
G. H. Hardy, “On the convergence of certain multiple series,” Proceedings of the Cambridge Philosophical Society, vol. 19, pp.86–95, 1917.
F. M´oricz, “Extensions of the spaces c and c0 from single to double sequences,” Acta Mathematica Hungarica, vol. 57,no. 1-2, pp. 129–136, 1991.
A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence,
Selcuk J. Appl. Math. , 8 No. (2)(2007), 49-55.
A. Esi , On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews:Discrete Mathematical Structures, 1(2), (2014), 16-25.
.Lindenstrauss and L.Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390.
W. Orlicz, ¨U ber RaumeLM Bull. Int. Acad. Polon. Sci. A, (1936), 93-107.
B. C.Tripathy, On statistically convergent double sequences, Tamkang J. Math., 34(3), (2003), 231-237.
A. Sahiner and B. C. Tripathy, (2008) ," Some I-related properties of triple sequences", Selçuk Journal Applied Mathematics,Vol.9,No.2, 9-18.
A. J. Dutta , A. Esi, B. C. Tripathy,(2013), "Statistically convergent triple sequence spaces defined by Orlicz function" ,Journal of Mathematical Analysis ,4(2): 16-22.
S. D. Parashar, and B. Choudhry, (1994), " Spaces defined by Orlicz functions", Indian J. Pure Appl. Math., 419-428.
A. H. Battor and Z. H. Hasan,(2017), " Statistical Convergent of Generalized Difference Double Sequence Spaces which Defined by Orlicz Function", Master thesis, University of Kufa.
B . C. Tripathy and B. Hazarika,(2011), " Some I-Convergent sequence spaces defined by Orlicz function ", Acta Math. Appl. Sin.,Engl. Ser.27(1)149-154.
How to Cite
Copyright (c) 2022 Elaf Hussein
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.